Shigui Ruan
Shigui Ruan
Professor of Mathematics, University of Miami
Adresse e-mail validée de - Page d'accueil
Citée par
Citée par
On the zeros of transcendental functions with applications to stability of delay differential equations with two delays
S Ruan, J Wei
Dynamics of Continuous Discrete and Impulsive Systems Series A 10, 863-874, 2003
A delay-differential equation model of HIV infection of CD4+ T-cells
RV Culshaw, S Ruan
Mathematical Biosciences 165 (1), 27-39, 2000
Dynamical behavior of an epidemic model with a nonlinear incidence rate
S Ruan, W Wang
Journal of differential equations 188 (1), 135-163, 2003
Global analysis in a predator-prey system with nonmonotonic functional response
D Xiao, S Ruan
SIAM Journal on Applied Mathematics 61 (4), 1445-1472, 2001
Global analysis of an epidemic model with nonmonotone incidence rate
D Xiao, S Ruan
Mathematical Biosciences 208 (2), 419-429, 2007
Modelling strategies for controlling SARS outbreaks
AB Gumel, S Ruan, T Day, J Watmough, F Brauer, P Van den Driessche, ...
Proceedings of the Royal Society of London. Series B: Biological Sciences …, 2004
Stability and bifurcation in a neural network model with two delays
J Wei, S Ruan
Physica D: Nonlinear Phenomena 130 (3-4), 255-272, 1999
Uniform persistence and flows near a closed positively invariant set
HI Freedman, S Ruan, M Tang
Journal of Dynamics and Differential Equations 6, 583-600, 1994
Prevention and control of Zika fever as a mosquito-borne and sexually transmitted disease
D Gao, Y Lou, D He, TC Porco, Y Kuang, G Chowell, S Ruan
Scientific Reports 6, 28070; doi: 10.1038/srep28070, 2016
A mathematical model of cell-to-cell spread of HIV-1 that includes a time delay
RV Culshaw, S Ruan, G Webb
Journal of Mathematical Biology 46 (5), 425-444, 2003
Bifurcations in an epidemic model with constant removal rate of the infectives
W Wang, S Ruan
Journal of Mathematical Analysis and Applications 291 (2), 775-793, 2004
Global dynamics of a ratio-dependent predator-prey system
D Xiao, S Ruan
Journal of Mathematical Biology 43, 268-290, 2001
Predator-prey models with delay and prey harvesting
A Martin, S Ruan
Journal of Mathematical Biology 43, 247-267, 2001
Travelling wave fronts in reaction–diffusion systems with spatio-temporal delays
ZC Wang, WT Li, S Ruan
Journal of Differential Equations 222 (1), 185-232, 2006
On the zeros of a third degree exponential polynomial with applications to a delayed model for the control of testosterone secretion
S Ruan, J Wei
Mathematical Medicine and Biology 18 (1), 41-52, 2001
Optimal HIV treatment by maximising immune response
RV Culshaw, S Ruan, RJ Spiteri
Journal of mathematical biology 48 (5), 545-562, 2004
Likelihood of survival of coronavirus disease 2019
S Ruan
The Lancet Infectious Diseases 20 (6), 630-631, 2020
Delay differential equations in single species dynamics
S Ruan
Delay differential equations and applications 205, 477-517, 2006
Modeling the Invasion of Community-Acquired Methicillin-Resistant Staphylococcus aureus into Hospitals
EMC D'Agata, GF Webb, MA Horn, RC Moellering, S Ruan
Clinical Infectious Diseases 48 (3), 274-284, 2009
Corrigendum to “Modeling the transmission dynamics and control of Hepatitis B virus in China” [J. Theor. Biol. 262 (2010) 330–338]
L Zou, W Zhang, S Ruan
Journal of theoretical biology 317, 426-427, 2013
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20